# SDR USAA2010011190078

- Difficulty date: January 2, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON RIGHT WING NR 3 SLAT ATTACHMENT BOLT AT NR 8 TRACK.  REPLACED RIGHT WING NR 3 SLAT ATTACHMENT BOLT AT NR 8 TRACK IAW A320 AMM 27-84-65.
